MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, AUTO, US EN/LA ESP, CPRD; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, AUTO, US EN/LA ESP, CPRD; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number G5A-80C
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during incoming inspection, the device displayed an "ecg fault -501" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.

Brand Name
POWERHEART G5 KIT, AUTO, US EN/LA ESP, CPRD
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 -969
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
+1(978)421-9552
MDR Report Key50882723
Report Number2112020-2026-00477
Device Sequence Number21272792
Product Code MKJ
UDI-Device Identifier00812394021208
UDI-Public(01)00812394021208
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5A-80C
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown